# SDR NWAA092666624

- Difficulty date: July 28, 2009
- Submitted: July 31, 2009
- Operation: Air carrier
- Aircraft: N624US
- Make and model: Boeing 747251B
- Aircraft serial: 21706
- Aircraft time: 105,506 hours, 18,919 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A MX VISIT THE EMERGENCY EXIT SIGN ABOVE DOOR 3 RT WAS FOUND TO BE INOPERATIVE.  MX FOUND THE ASSOCIATED POWER SUPPLY TO BE DEFECTIVE AND REPLACED IT.  SYS OPS WAS NORMAL AFTER POWER SUPPLY WAS REPLACED.
